# SDR ARWA20020603

- Difficulty date: June 19, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- Aircraft time: 52,226 hours, 27,276 cycles
- Engine: Pwa JT3D3B
- Engine time: 66,745 hours, 44,702 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 560339
- Part serial: 6035358
- Condition: Seized
- Location: Nr 4 Engine
- Part time: 9,536 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ENGINE NR 4 UNABLE TO SPOOL TO MAX POWER DURING TAKEOFF.  REMOVED AND REPLACED ENGINE BLEED VALVE IAW MM 75-30-3; OPERATIONS CHECKED NORMAL IAW MM 71-00.
